| Model Number |
E SERIES |
| Medical Device Problem Code |
Failure to Discharge (1169)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device was unable to discharge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed and attributed to a system interconnect flex cable that was not properly seated.A system interconnect flex cable and connector interlock were replaced to remedy the reported event.Analysis for reports of this type has not identified an increase in trend.